| Catalog Number |
368650 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1: initial reporter facility name: (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 1 of 2: it was reported after using bd vacutainer® eclipse¿ blood collection needle with pah, the safety shield detached from the needle when attempting shield activation.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 11-mar-2026.H.1 imdrf annex a grid (1: a150303 - premature separation (2906)).Investigation summary: bd received nine samples and one photo for investigation.The customer-provided photo shows a safety shield that is not attached to a device.The nine samples were subjected to visual and functional tests for defective locking mechanisms and hub/collar separation.All samples passed testing, as there were no signs of damage to the device or separation during activation of the safety shield.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: defective locking mechanism.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.Information will be captured on trend reports and monitored.
Event or Problem Description